# SDR AALA202406181458

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 27,496 hours, 11,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD EMERGENCY EXIT SIGN MID CABIN IS DANGLING FROM THE CEILING. REINSTALLED EMERGENCY EXIT SING AT MID CABIN. PER AMM 33-51-01.
